MathSciNet Relay Station
MathSciNet bibliographic data
MR2118862 (2005k:60198) 60H15 (35Q30 35R60 76D03 76D05 76M35)
Mikulevicius, R.; Rozovskii, B. L. Global $L\sb 2$-solutions of stochastic Navier-Stokes equations. Ann. Probab. 33 (2005), no. 1, 137–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement